# SDR AALA202410085610

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N954XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7999
- Aircraft time: 20,257 hours, 5,322 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 FLIGHT ATTENDANT EMERGENCY FLASHLIGHT REQUIRES NEW SECURITY SEAL AND NEW FLASHLIGHT BATTERY. REPLACED R3 FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY PER AMM 25-65-99.
